# SDR ANCF200100013

- Difficulty date: July 8, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53183
- Aircraft time: 20,685 hours, 17,443 cycles
- Engine: Pwa JT8D219
- Engine time: 9,262 hours, 8,025 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL EXACTLY AT VR, A YAW TO THE RIGHT WAS FELT, IMMEDIATELY RIGHT ENGINE PARAMETERS WERE OBSERVED TO FALL TO 1.7 EPR FROM 2.04 GOING BACK UP TO NORMAL.  ENGINE REMINDED NORMAL UNTIL LANDING BACK IN BOGOTA.
